# SDR 2006UALA01877

- Difficulty date: September 26, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LEADING EDGE GOUGED AND DENTED AT L/E STAB STATION 75.5.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED LEADING EDGE FLUSH REPAIR AND NEW RIB PER SRM 55-10-01 REPAIR NR 2.
